MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6290
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that burning smell was coming from the communicator and it was very hot.The communicator was not functioning.A boston scientific company representative discussed with the patient and opted to replace the entire system.The communicator was deactivated.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory additional information from product investigation indicates that the communicator allegation was confirmed.Product analysis indicates that the communicator attempted to boot up and was able to do so for a short while, then remained in a reboot cycle.The communicator board component had a high energy event and was damaged which caused a fluctuating power in the communicator power jack.If information is provided in the future, a supplemental report will be issued.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
MDR Report Key12243134
Report Number2124215-2021-18288
Device Sequence Number3532394
Product Code LWS
UDI-Device Identifier00802526544224
UDI-Public00802526544224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Device Catalogue Number6290
Device Lot Number5247757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date11/02/2021
Patient Sequence Number1
Patient Age84 YR